MAUDE Adverse Event Report: ARTHREX, INC. SABRE, 3.0MM X 7CM; SAW BLADE

ARTHREX, INC. SABRE, 3.0MM X 7CM; SAW BLADE
Model Number SABRE, 3.0MM X 7CM
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-9300sr sabre, small hub 3.0 mm x 7 cm serial/batch number (b)(6), was received for investigation.Functional testing found that the device does not function as required.Visual evaluation found damage/dent in the inner and outer tubes window.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via sems that an ar-9300sr sabre tip was crushed.Case involvement, no patient effect.

Brand Name
SABRE, 3.0MM X 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19471869
Report Number1220246-2024-04978
Device Sequence Number14303913
Product Code GFA
UDI-Device Identifier00888867212619
UDI-Public00888867212619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSABRE, 3.0MM X 7CM
Device Catalogue NumberAR-9300SR
Device Lot Number14932804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown